Sh:1082

Bib entry
@article{Sh:1082,
 author = {Kaplan, Itay and Shelah, Saharon},
 title = {{Decidability and classification of the theory of integers with primes}},
 journal = {J. Symb. Log.},
 fjournal = {The Journal of Symbolic Logic},
 volume = {82},
 number = {3},
 year = {2017},
 pages = {1041--1050},
 issn = {0022-4812},
 mrnumber = {3694340},
 mrreviewer = {Shih Ping Tung},
 mrclass = {03C45 (03B25 03F30 11A41)},
 doi = {10.1017/jsl.2017.16},
 note = {\href{https://arxiv.org/abs/1601.07099}{arXiv: 1601.07099}},
 arxiv_number = {1601.07099}
}